# SDR A6WA201040566

- Difficulty date: June 2, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Retainer Seal
- Part number: 6013700365
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON SEPARATOR PANEL NR 412DB SEAL RETAINER CRACKED AND SEAL WORN.  R & R LT PYLON PANEL NR 412DB SEAL AND SEAL RETAINER PN 601-37003-65 AND PN 601-337003-303 IAW SRM 51-42-06, 51-40-11 AND AMM 54-63-01.
